# SDR FX7A200500011

- Difficulty date: December 10, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- Aircraft time: 65,557 hours, 30,773 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U110322
- Part serial: 4891BDEFJLN
- Condition: Inoperative
- Location: Nr 4 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED THAT DURING FLAP RETRACTION, THE NR 4 SLAT DID NOT RETRACT FROM 5 TO 2 FLAP SETTINGS, FUEL DUMPING WAS ACCOMPLISHED.  LOG PAGE # 36436.  REMOVED AND REPLACED THE NR 4 SLAT ACTUATOR ASSEMBLY AND THE SLAT SWITCH, IAW 727 MM REF 27-81-22 AND 27-82-11, OP CHECKED NORMAL.
